# SDR SWIA202265649

- Difficulty date: February 27, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 37,719 hours, 24,089 cycles
- System (JASC): 5554 · Rudder/Tab, Attach Fittings
- Part: None
- Part number: AV67021081009S
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER CENTER LOWER HINGE (#3) BEARING HAS EXCESSIVE PLAY.    (C CHECK RO 5/23/22)    REMOVED AND INSTALLED NEW RUDDER CENTER LOWER HINGE FITTING, REF REO 690-55-31-066 REV--DATE 2022-03-24.  SEE CONTINUATION CARD FOR DETAILS. COMPLIED WITH TASK CARD 51-900-1002-SKY
